# SDR 60806

- Difficulty date: June 8, 2006
- Submitted: June 8, 2006
- Operation: General aviation
- Aircraft serial: 1800
- Engine: Lyc IO540K1K5
- Propeller: Hartzl HCC3YR
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: FC7663R
- Part serial: J28677
- Condition: Cracked
- Location: Propeller
- Part time: 854 hours
- Component: Propeller, Hartzl
- Component part number: HCC3YR4BF
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BLADE SHANK.
